Differential and Integral Equations

On the resonance set in a fourth-order equation with jumping nonlinearity

Juan Campos and Edward Norman Dancer

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we obtain a good geometric understanding of the Fučík spectrum of several fourth-order problems. This problem was raised by S. Fučík in [5], where it is asked to give a description of this set. The situation resembles the known cases of second-order equations, where analytic branches bifurcate from the eigenvalues in the diagonal.

Article information

Source
Differential Integral Equations, Volume 14, Number 3 (2001), 257-272.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356123327

Mathematical Reviews number (MathSciNet)
MR1799894

Zentralblatt MATH identifier
1022.35011

Subjects
Primary: 34B15: Nonlinear boundary value problems
Secondary: 35J40: Boundary value problems for higher-order elliptic equations

Citation

Campos, Juan; Dancer, Edward Norman. On the resonance set in a fourth-order equation with jumping nonlinearity. Differential Integral Equations 14 (2001), no. 3, 257--272. https://projecteuclid.org/euclid.die/1356123327


Export citation